Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 368, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Aug 13, 2012, 5:15 PM CDT for Fayette County, Hardeman County, Tennessee; Benton County, Mississippi. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2012, 5:15 PM CDT (22:15 UTC)
- Expired
- Aug 13, 2012, 6:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Benton County, MS, Fayette County, TN, Hardeman County, TN
The radar
The Memphis radar (KNQA), 62 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 3:32 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 10.3 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1586 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
296
WUUS54 KMEG 132215
SVRMEG
MSC009-TNC047-069-132300-
/O.NEW.KMEG.SV.W.0368.120813T2215Z-120813T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
515 PM CDT MON AUG 13 2012
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 600 PM CDT
* AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES WEST OF
LAGRANGE...OR 14 MILES EAST OF COLLIERVILLE...AND MOVING SOUTHEAST
AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF NORTHWESTERN BENTON...SOUTHERN FAYETTE AND SOUTHWESTERN HARDEMAN
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3488 8922 3497 8936 3500 8935 3500 8940
3510 8957 3525 8947 3505 8904
TIME...MOT...LOC 2215Z 303DEG 21KT 3512 8944
$$3 follow-up statements
025
WWUS54 KMEG 132224
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
524 PM CDT MON AUG 13 2012
MSC009-TNC047-069-132300-
/O.CON.KMEG.SV.W.0368.000000T0000Z-120813T2300Z/
BENTON MS-FAYETTE TN-HARDEMAN TN-
524 PM CDT MON AUG 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHWESTERN HARDEMAN...SOUTHERN FAYETTE AND NORTHWESTERN BENTON
COUNTIES...
AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PING PONG SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MOSCOW...OR 16 MILES EAST OF COLLIERVILLE...MOVING SOUTHEAST AT 25
MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRAND
JUNCTION...LA GRANGE...MOSCOW...SAULSBURY...WILLISTON...WARREN...
PATTERSONVILLE...FORTY FIVE...HAYS CROSSING AND MACON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
&&
LAT...LON 3488 8922 3497 8936 3500 8935 3500 8940
3510 8957 3525 8947 3505 8904
TIME...MOT...LOC 2224Z 303DEG 21KT 3509 8939
$$376
WWUS54 KMEG 132242
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
542 PM CDT MON AUG 13 2012
MSC009-TNC047-069-132300-
/O.CON.KMEG.SV.W.0368.000000T0000Z-120813T2300Z/
BENTON MS-FAYETTE TN-HARDEMAN TN-
542 PM CDT MON AUG 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHWESTERN HARDEMAN...SOUTHEASTERN FAYETTE AND NORTHWESTERN
BENTON COUNTIES...
AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FORTY FIVE...OR 20 MILES NORTHEAST OF HOLLY SPRINGS...MOVING
SOUTHEAST AT 25 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRAND
JUNCTION...LA GRANGE...MOSCOW...SAULSBURY...PATTERSONVILLE AND FORTY
FIVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
&&
LAT...LON 3505 8904 3488 8922 3497 8936 3500 8935
3500 8940 3503 8945 3518 8932 3516 8927
TIME...MOT...LOC 2243Z 303DEG 21KT 3503 8928
$$450
WWUS54 KMEG 132255
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
555 PM CDT MON AUG 13 2012
MSC009-TNC047-069-132305-
/O.EXP.KMEG.SV.W.0368.000000T0000Z-120813T2300Z/
BENTON MS-FAYETTE TN-HARDEMAN TN-
555 PM CDT MON AUG 13 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HARDEMAN...
SOUTHEASTERN FAYETTE AND NORTHWESTERN BENTON COUNTIES WILL EXPIRE AT
600 PM CDT...
AT 555 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3505 8904 3488 8922 3497 8936 3500 8935
3500 8940 3503 8945 3518 8932 3516 8927
TIME...MOT...LOC 2255Z 303DEG 21KT 3499 8921
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 2:26 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Aug 13, 2:26 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 226 PM CDT MON AUG 13 2012 .DISCUSSION... MORNING CONVECTION HAS MOVED EAST OF THE MIDSOUTH AS EXPECTED WITH PARTIAL SUNSHINE SPREADING OVER THE AREA FROM THE WEST. MEANWHILE...A COLD FRONT IS PUSHING INTO NORTHEAST ARKANSAS AND STRETCHES SOUTHWESTWARD INTO NORTHEAST TX. THE FRONT HAS MOVED THROUGH WALNUT RIDGE ARKANSAS AND IS APPROACHING JONESBORO. STILL THINK THERE IS A CHANCE OF SEVERE THUNDERSTORMS LATER THIS AFTERNOON INTO THIS EVENING ALONG AND AHEAD OF THE COLD FRONT...ALTHOUGH THE SITUATION IS NOT CLEAR CUT. WATER VAPOR IMAGERY INDICATES THE MAIN UPPER LEVEL TROUGH IS MOVING EAST OF THE MIDSOUTH WITH UPPER LEVEL SUPPORT NOW LIMITED ACROSS OUR FORECAST AREA. WATER VAPOR IMAGERY IS ALSO SHOWING VERY DRY AIR ALOFT MOVING INTO OUR FORECAST AREA. HOWEVER...VERY WARM AND UNSTABLE AIR IS PUSHING INTO THE AREA AHEAD OF THE FRONT ON SOUTHWEST SURFACE WINDS. TEMPERATURES IN NORTHEAST AND EAST CENTRAL AR ARE MOVING INTO THE LOWER 90S AND SURFACE BASED CAPES HAVE INCREASED TO BETWEEN 2000 AND 2500 J/KG AND LIFTED INDICES HAVE DECREASED TO ABOUT MINUS 6. LATEST HIGH RESOLUTION RAPID REFRESH (HRRR) MODEL INDICATES THAT SCATTERED SHOWERS AND THUNDERSTORMS WILL BEGIN TO FORM ALONG THE COLD FRONT BY 3 OR 4 PM...THEN BECOME A LITTLE BETTER ORGANIZED AS THE STORMS MOVE EAST OF THE MS RIVER BY LATE AFTERNOON AND EVENING. MODELS CONTINUE TO INDICATE THE ATMOSPHERE WILL BECOME QUITE UNSTABLE AHEAD OF THE FRONT WITH SURFACE BASED CAPES INCREASING TO BETWEEN 32000 AND 4200 J/KG WITH LIFTED INDICES DECREASING TO MINUS 8. ALTHOUGH...THE HRRR MODEL INDICATES THE STORMS WILL STRUGGLE IN COVERAGE WITH SUCH DRY AIR ALOFT LIMITING THE MOISTURE. ALTHOUGH...THE DRY AIR ALOFT WILL ENHANCE THE DOWNDRAFT POTENTIAL WITH DAMAGING STRAIGHT LINE WINDS POSSIBLE IN THE STRONGER STORMS. LARGE HAIL IS ALSO POSSIBLE. THE COLD FRONT IS FORECAST NEAR THE MS RIVER BY LATE AFTERNOON...THEN WILL MOVE SOUTHEASTWARD THROUGH THE MIDSOUTH TONIGHT. THINK THE SEVERE WEATHER THREAT WILL END BY LATE EVENING. NOT MUCH CHANGE TO THE EARLIER FORECAST CONCERNING TUESDAY THROUGH THE WEEKEND. HIGH PRESSURE AND DRIER AIR WILL SPREAD OVER THE MIDSOUTH TUESDAY INTO WEDNESDAY ALLOWING FOR GOOD DIURNAL SPREADS IN TEMPERATURES WITH RELATIVELY COOL NIGHTS AND VERY WARM AFTERNOONS. A WARM FRONT IS FORECAST TO PUSH THROUGH THE MIDSOUTH THURSDAY WITH VERY UNSTABLE AND MOIST AIR SPREADING BACK OVER THE AREA. THIS WILL CAUSE A CHANCE OF SHOWERS AND THUNDERSTORMS. A COLD FRONT WILL APPROACH FROM THE NORTHWEST THURSDAY NIGHT AND MOVE SLOWLY THROUGH THE REGION FRIDAY INCREASING THE THREAT OF SHOWERS AND THUNDERSTORMS. THERE WILL BE A LINGERING CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS EAST CENTRAL ARKANSAS AND NORTH MS SATURDAY BUT OTHERWISE KEPT WITH A RAINFREE FORECAST FOR THE WEEKEND INTO NEXT MONDAY. HOWEVER...THERE IS SOME QUESTION HOW FAR THE COLD FRONT WILL SETTLE SOUTHWARD BECOMING STALLING...SO SOME CHANCE OF SHOWERS AND THUNDERSTORMS COULD LINGER ACROSS EAST CENTRAL AR AND NORTH MS INTO SUNDAY. JCL && .AVIATION... 18Z TAF CYCLE VFR CONDITIONS WILL PERSIST AT TAF SITES FOR THIS TAF PERIOD OUTSIDE OF THUNDERSTORMS. A LINE OF SHOWERS AND THUNDERSTORMS MAY DEVELOP NEAR OR JUST EAST OF THE MISSISSIPPI RIVER THIS AFTERNOON AS THE ATMOSPHERE DESTABILIZES AGAIN AND AN ASSOCIATED COLD FRONT PUSHES THROUGH THE AREA. SOUTH TO SOUTHWEST WINDS WILL RANGE FROM 10-12 KTS THIS AFTERNOON VEER NORTHWEST TONIGHT AS THE COLD FRONT PASSES THROUGH THE AREA. MVFR CONDITIONS ALSO POSSIBLE AT MKL/TUP BETWEEN 14/08-12Z. SWC && .PRELIMINARY POINT TEMPS/POPS... MEM 70 88 68 93 / 20 0 10 10 MKL 66 86 59 90 / 30 10 10 10 JBR 65 87 62 92 / 10 0 10 10 TUP 71 89 65 91 / 50 10 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Aug 13, 1:30 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 130 PM CDT MON AUG 13 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-141100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 130 PM CDT MON AUG 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS MUCH OF THE MIDSOUTH THE REMAINDER OF THIS AFTERNOON AND TONIGHT. THE AFFECTED AREA IS GENERALLY ALONG AND EAST OF A LINE FROM AROUND KENNETT MISSOURI TO HARRISBURG ARKANSAS TO PHILLIPS COUNTY ARKANSAS. THERE WILL BE AN ENHANCED RISK FOR DAMAGING WINDS AND LARGE HAIL WITH ANY SEVERE STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING IN THE SLIGHT RISK AREA. JCL
In the hours before
Special weather statement, Aug 13, 3:43 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
343 PM CDT MON AUG 13 2012
ARZ027-132115-
POINSETT AR-
343 PM CDT MON AUG 13 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 415 PM CDT FOR...
EASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES SOUTHWEST OF TRUMANN AT 343 PM
CDT...MOVING EAST AT 20 MPH.
PEOPLE IN POINSETT COUNTY...INCLUDING LOCATIONS NEAR LEPANTO...MARKED
TREE...TRUMANN AND TYRONZA...SHOULD MONITOR THIS STORM CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3570 9068 3569 9029 3562 9028 3545 9029
3552 9071
TIME...MOT...LOC 2043Z 278DEG 18KT 3560 9059
RRHSpecial weather statement, Aug 13, 4:26 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
426 PM CDT MON AUG 13 2012
MSZ006-132200-
TISHOMINGO MS-
426 PM CDT MON AUG 13 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 500 PM CDT FOR...
CENTRAL TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES NORTHWEST OF MIDWAY AT 426 PM CDT...
MOVING EAST AT 30 MPH.
PEOPLE IN TISHOMINGO COUNTY...INCLUDING LOCATIONS NEAR IUKA...SHOULD
MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3480 8811 3474 8811 3467 8812 3467 8833
3474 8833 3485 8834 3488 8810 3480 8810
TIME...MOT...LOC 2126Z 266DEG 25KT 3477 8822The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 6:32 AM CDT | Severe Thunderstorm Warning | MEG | Lake | 43 min |
| Aug 13, 7:06 AM CDT | Severe Thunderstorm Warning | MEG | Lake, Obion | 39 min |
| Aug 13, 8:50 AM CDT | Special Weather Statement | MEG | Madison | 25 min |
| Aug 13, 9:14 AM CDT | Special Weather Statement | MEG | Henderson | 31 min |
| Aug 13, 10:03 AM CDT | Special Weather Statement | MEG | Decatur, Hardin, McNairy | 27 min |
| Aug 13, 10:34 AM CDT | Special Weather Statement | MEG | Hardin | 26 min |
| Aug 13, 5:10 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale | 50 min |
| Aug 13, 7:37 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 38 min |
| Aug 13, 8:12 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie, Yalobusha | 48 min |
| Aug 13, 8:59 AM CDT | Special Weather Statement | MEG | Yalobusha | 46 min |
| Aug 13, 9:24 AM CDT | Special Weather Statement | MEG | Calhoun | 51 min |
| Aug 13, 10:02 AM CDT | Special Weather Statement | MEG | Chickasaw, Lee, Monroe | 43 min |
| Aug 13, 10:10 AM CDT | Special Weather Statement | MEG | Alcorn | 50 min |
| Aug 13, 10:29 AM CDT | Special Weather Statement | MEG | Monroe | 46 min |
| Aug 13, 4:20 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 40 min |
| Aug 13, 4:26 PM CDT | Special Weather Statement | MEG | Tishomingo | 34 min |
| Aug 13, 4:52 PM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie | 38 min |
| Aug 13, 5:00 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 45 min |
| Aug 13, 5:26 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Tallahatchie, Yalobusha | 49 min |
| Aug 13, 5:29 PM CDT | Severe Thunderstorm Warning | MEG | Tallahatchie | 46 min |
| Aug 13, 6:23 PM CDT | Special Weather Statement | MEG | Tallahatchie | 37 min |
| Aug 13, 6:50 PM CDT | Special Weather Statement | MEG | Marshall | 25 min |
| Aug 13, 6:56 PM CDT | Special Weather Statement | MEG | Tallahatchie | 34 min |
| Aug 13, 6:57 PM CDT | Special Weather Statement | MEG | Panola | 33 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.